On continuity at zero of the maximal operator for a semifinite measure

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

For a sequence of linear maps defined on a Banach space with values in the space of measurable functions on a semifinite measure space, we examine the behavior of its maximal operator at zero.

Original languageEnglish (US)
Pages (from-to)79-84
Number of pages6
JournalColloquium Mathematicum
Volume135
Issue number1
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On continuity at zero of the maximal operator for a semifinite measure'. Together they form a unique fingerprint.

  • Cite this